Review of adverse cutaneous reactions of pharmacologic interventions for coronavirus disease 2019 (COVID-19): a guide for the dermatologist
MetadataShow full item record
Imagenes y Videos
The new coronavirus SARS-CoV-2 is associated with a wide variety of cutaneous manifestations. While new skin manifestations caused by COVID-19 are continuously being described, other cutaneous entities should also be considered in the differential diagnosis, including adverse cutaneous reactions to drugs used in the treatment of COVID-19 infections. The aim of this review is to provide dermatologists with an overview of the cutaneous side effects associated with the most frequently prescribed drugs in patients with COVID-19. The skin reactions of antimalarials (chloroquine and hydroxychloroquine), antivirals (lopinavir/ritonavir, ribavirin +/- interferon, oseltamivir, remdesivir, favipiravir and darunavir) and treatments for complications (imatinib, tocilizumab, anakinra, immunoglobulins, corticosteroids, colchicine and low molecular weight heparins) are analyzed. Information regarding possible skin reactions, their frequency, management and key points for differential diagnosis are presented.
Link to resourcehttps://doi.org/10.1016/j.jaad.2020.08.006
Estadísticas Google Analytics
Respuesta Comentario Repositorio Expeditio
Gracias por tomarse el tiempo para darnos su opinión.